Home » Frequently asked Questions on Health » Why are my underarms so dark and rough?

Why are my underarms so dark and rough?

Q: I have very dark and rough underarms. I used to use a hair removing cream for about 2 years but for the past one year I am only waxing my underarms but there is no improvement. Please tell me what should I do? A month back I took isotretinoin treatment for a month for curing acne. Will it be suitable to go for bleaching underarms after this treatment?

A:The fact that you are taking isotretinoin, means that you are already consulting a dermatologist. When you go next time to consult your dermatologist (which you must, as isotretinoin has to be taken under supervision), ask him/her to examine your underarms. Black discolouration of the underarms means that you one of the disorders: 1. Acanthosis nigricans 2. Post inflammatory pigmentation 3. Erythrasma like condition 4. Other rare conditions.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------